# SDR USAA2013032600009

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 36,981 hours, 21,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52110001000
- Part serial: 0110
- Condition: Lack Of Lube
- Location: Cabin
- Part time: 15,910 hours, 7,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR HARD TO OPEN AND CLOSE (REPORTED BY AGENT AND FLIGHT ATTENDANT).  LUBRICATED L1 DOOR AS REQUIRED PER AIRBUS MAINTENANCE MANUAL 12-22-52-640-006A, DOOR OPERATES NORMALLY.
